# SDR UALA2012102506109

- Difficulty date: October 24, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460-480 BETWEEN S14R & S16R ALTERNATE REPAIRS ACP IAW ECRA 5331-01642.
